# SDR AALA20000466

- Difficulty date: March 17, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N429AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49341
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Corroded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, TAIL CONE HANDLE EMERGENCY EXIT LIGHT INOPERATIVE.  REPAIRED WIRING AND REPLACED TAIL CONE HANDLE EMERGENCY EXIT LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
